Advertisement
Thanks Thanks:  0
Likes Likes:  0
Results 1 to 5 of 5
  1. #1

    What is it and what should I do about it?

    Hi

    I have some certain psychological things of which I don't know what it is and what I should do about it.

    What I do know is that everything changed for me when my father threw something at me from behind me. It was a very hostile act of him. At that very moment I experienced some strange thing. I saw all black in my conscious for a split second. I sort of recall that I thougt something like: my own father is doing such a thing to me my father is not the person I always thought he was.
    This happened when I was 3 years of age.
    The next day I noticed that I couldn't behave as I used to. I noticed there was something wrong with me but didn't know what. (I still don't know)

    Now I am 30 years old en since a couple of years I say things to my self like: I wanna get out of here, I wanna leave from here or I will kill you all! you motherf******! I hate you
    Be aware, I will kill you! (and sometimes pointing with my finger)
    Usually I say this things in my head but sometimes out loud.

    I don't know what it is but I think a form of showing my teeth, but I think beneith that anger there is sadness, pain and helplessless (of a child)

    Occasionally I will have a very sore impression on my face, one of deep sadness and helplessness. I don't know why but I think it has to do with me remembering how sad I felt at a certain moment when I was a little boy.

    And at other times when I sort of remember what happened I get the urge to cry but I can't really. I don't know why. I think it will do me good if I could.

    Sometimes I hear myself say things like: hahahahaa, I don't like you anyway
    It looks like there is a kind of person in side of me who is very negative, who is after doing pain to others and get my right.

    Now I've been to a psychiatrist and he said that these things are kind of psychotic like and he advised me Abilify for at least a year (15 mg). The uncontrolable thoughts will get less with that he said and maybe even dissapear forever. And after that the psychotherapy will be much more effective he said. Is this true?

    What makes me worry about the Abilify (or other medicines) is that I will loose my chance to heal the right way because the medicines will alter some things in my psyche which will last forever. Is that true?

    Any help, answers are appreciated.
    Last edited by Halo; September 1st, 2006 at 11:54 PM. Reason: odd characters

  2. #2

    What is it and what should I do about it?

    I've been to a psychiatrist and he said that these things are kind of psychotic like and he advised me Abilify for at least a year (15 mg). The uncontrolable thoughts will get less with that he said and maybe even dissapear forever. And after that the psychotherapy will be much more effective he said. Is this true?
    Yes. The medication will generally enhance and augment the effects of psychotherapy. That's true.

    What makes me worry about the Abilify (or other medicines) is that I will loose my chance to heal the right way because the medicines will alter some things in my psyche which will last forever. Is that true?
    No. The medications simply restore the normal balance of neurochemicals (neurotransmitters). They do not normally cause permanent changes -- but they will help you to make some durable changes in psychotherapy. They will not prevent you from healing.
    Last edited by Halo; September 7th, 2006 at 01:55 PM.

  3. #3

    What is it and what should I do about it?

    Thank you very much Dr. Baxter.

    This was the answer I hoped for, now I have enough belief in beginning with Abilify and if it doesn't help I will just stop using it.

    I know the first couple of weeks can be very problematic in terms of side effects but that is my body adapting to the medicine and after that it should get better.

  4. #4

    What is it and what should I do about it?

    Actually, if you find it doesn't help, (1) talk to your doctor about changing to something else that may work better for you, and/or (2) do not stop this kind of medication abruptly -- speak to your doctor about how to taper off.

  5. #5

    What is it and what should I do about it?

    I understand, I will do that. Thank you.

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •